advertisement
Question
Posted by: Kendra | 2009/08/25

CLOTS

I AM ON THE THREE MONTH INJECTION AND EVERYTHING HAS BEEN GOING FINE, THE ONLY PROBLEM IS THAT AT THE MOMENT I AM BLEEDING BROWN CLOTTY SUBSTANCE LIKE I AM HAVING MY PERIOD.
IS THERE A NEED FOR CONCERN????

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I take it that you do not usually have periods on the injection. The occasional breakthrough bleed is probably normal, but see your doctor if it persists.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement